Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having diabetes, Coronary Artery Disease and High Blood Pressure. Also has exzema like peeling. What are the findings?

Hi my husband has recently been diagnosed with Diabetes. He also has Coronary Artery Disease and High Blood Pressure. He has recently been diagnosed with some sort of skin condition where the creases of his body, the tops of his feet have exzema like peeling. I don't remember the name they called it but they did prescribe him some ointment for outbreaks. Now, he noticed that he has internal dark spots (that also appear to be rough patches on the surface, the size of a dime) exactly along the line of the main artery in his leg. He's a Veteran and have been up to date with his meds and also has had recent bloodwork done. but he was concerned with what this may be?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
There are many skin conditions which can be caused by uncontrolled diabetes and this includes bacterial infections,fungal infections,diabetic dermopathy ,diabetic blisters etc.
Your symptoms suggest that you may be probably suffering from diabetic dermopathy.
Diabetic dermopathy looks like brown scaly patches which may be oval or circular.
These patches generally occur on front of both legs and are harmless and dont itch.
This does not need any treatment,however you are advised to consult a dermatologist for the exact diagnosis of your cause.
I hope it helps.
Answered: Sat, 6 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor